# SDR 9617161225

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N225NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46582
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pneum Sys
- Condition: Malfunctioned
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

DURING CRUISE, THE NR 2 MANIFOLD FAIL LIGHT ILLUMINATED.  FOLLOWED COM AND SHUT OFF THE PNEUMATIC SUPPLY.  DUMPED 15,000 LBS OF FUEL AND RETURNED TO HNL.  MAINTENANCE DEFERRED THE NR 2 PNEUMATIC SYSTEM AND REPAIRED THE NR 3 SYSTEM WHICH WAS ON MEL.
